# SDR UHLA2014110400756

- Difficulty date: November 4, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 24,918 hours, 14,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS INOPERATIVE.  R & R THE LIGHTS IAW AMM 33-50-21.
